# SDR DALA2024112611228

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 47,213 hours, 33,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKE-UP CHECK FOUND THE AFT TAIL CONE SLIDE PACK HAD ROTATED OUT OF SECURED POSITION. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REMOVED THE TAIL SLIDE PACK REF W/C 2561-9006 AND B717 AMM 285-61. INSTALLED NEW SLIDE REF W/C 2561-9006 & B717 AMM 25-61. (LP #6586012)
